Quelques remarques à propos d’un théorème de Checcoli
[Some remarks about a theorem of Checcoli]
Journal de Théorie des Nombres de Bordeaux, Volume 28 (2016) no. 3, pp. 725-734.

In [1], S. Checcoli shows that, among other results, if K is a number field and if L/K is an infinite Galois extension with Galois group G of finite exponent, then L has uniformly bounded local degrees at every prime of K. In this article we gather two remarks about an analogue of S. Checcoli’s result to function fields of positive characteristic p. We first show an analogue of her theorem in this context, under the hypothesis that the Galois group exponent is prime to p. Using an example, we then show that this hypothesis is in fact necesary.

Dans [1], S. Checcoli montre, entre autres résultats, que si K est un corps de nombres et si L/K est une extension galoisienne infinie de groupe de Galois G d’exposant fini, alors les degrés locaux de L sont uniformément bornés en toutes les places de K. Dans cet article nous rassemblons deux remarques à propos d’un analogue du résultat de S. Checcoli pour les corps de fonctions de caractéristique positive p. D’une part nous montrons un analogue de son théorème dans ce cadre, sous l’hypothèse que l’exposant du groupe de Galois soit premier à p. D’autre part, nous montrons à l’aide d’un exemple que cette hypothèse est en fait nécessaire.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/jtnb.960
Classification: 11S15,  11R32,  11R37
Keywords: Théorie de Galois, théorie du corps de classe local, ramification, extension abélienne.
Hugues Bauchère 1

1 LMNO, CNRS UMR 6139, Université de Caen - Campus Côte de Nacre Boulevard Maréchal Juin, B.P. 5186, 14032 Caen Cedex 5, France.
@article{JTNB_2016__28_3_725_0,
     author = {Hugues Bauch\`ere},
     title = {Quelques remarques \`a propos d{\textquoteright}un th\'eor\`eme de {Checcoli}},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {725--734},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {28},
     number = {3},
     year = {2016},
     doi = {10.5802/jtnb.960},
     mrnumber = {3610694},
     zbl = {1415.11174},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.960/}
}
TY  - JOUR
TI  - Quelques remarques à propos d’un théorème de Checcoli
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2016
DA  - 2016///
SP  - 725
EP  - 734
VL  - 28
IS  - 3
PB  - Société Arithmétique de Bordeaux
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.960/
UR  - https://www.ams.org/mathscinet-getitem?mr=3610694
UR  - https://zbmath.org/?q=an%3A1415.11174
UR  - https://doi.org/10.5802/jtnb.960
DO  - 10.5802/jtnb.960
LA  - fr
ID  - JTNB_2016__28_3_725_0
ER  - 
%0 Journal Article
%T Quelques remarques à propos d’un théorème de Checcoli
%J Journal de Théorie des Nombres de Bordeaux
%D 2016
%P 725-734
%V 28
%N 3
%I Société Arithmétique de Bordeaux
%U https://doi.org/10.5802/jtnb.960
%R 10.5802/jtnb.960
%G fr
%F JTNB_2016__28_3_725_0
Hugues Bauchère. Quelques remarques à propos d’un théorème de Checcoli. Journal de Théorie des Nombres de Bordeaux, Volume 28 (2016) no. 3, pp. 725-734. doi : 10.5802/jtnb.960. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.960/

[1] S. Checcoli, « Fields of algebraic numbers with bounded local degrees and their properties », Trans. Amer. Math. Soc. 365 (2013), no. 4, p. 2223-2240. | Article | MR: 3009657 | Zbl: 1281.11098

[2] S. Checcoli & P. Dèbes, « Tchebotarev theorems for function fields », to appear on Journal of Algebra, , 2013. | Article | MR: 3421097 | Zbl: 1400.11150

[3] I. B. Fesenko & S. V. Vostokov, Local fields and their extensions, second ed., Translations of Mathematical Monographs, vol. 121, American Mathematical Society, Providence, RI, 2002, With a foreword by I. R. Shafarevich, xii+345 pages. | Article | Zbl: 1156.11046

[4] M. D. Fried & M. Jarden, Field arithmetic, third ed., Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics, vol. 11, Springer-Verlag, Berlin, 2008, Revised by Jarden, xxiv+792 pages. | Article

[5] M. Rosen, Number theory in function fields, Graduate Texts in Mathematics, vol. 210, Springer-Verlag, New York, 2002, xii+358 pages. | Zbl: 1043.11079

[6] H. Stichtenoth, Algebraic function fields and codes, second ed., Graduate Texts in Mathematics, vol. 254, Springer-Verlag, Berlin, 2009, xiv+355 pages. | Article | Zbl: 1155.14022

Cited by Sources: